MAUDE Adverse Event Report: BARD ACCESS SYSTEMS NIAGARA SLIM-CATH DIALYSIS CATHETER KIT 12F X 24CM (STRAIGHT) (SHORT-TERM) (DUAL; CATHETER, HEMODIALYSIS, NON-IMPLANTED

BARD ACCESS SYSTEMS NIAGARA SLIM-CATH DIALYSIS CATHETER KIT 12F X 24CM (STRAIGHT) (SHORT-TERM) (DUAL; CATHETER, HEMODIALYSIS, NON-IMPLANTED
Model Number N/A
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of recs0820 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that the "guidewire kinks".It was stated, "guidewire issue appears in operations done on tired patients¿ with exhausted vasculatures.If the guidewire kinks or needle moves to a wrong position, pulling the guidewire alone is not possible.At the same time, pulling the needle along with the guidewire causes loss of access point and due to limitation of access points, this is not a practical solution to the doctors.".

Brand Name
NIAGARA SLIM-CATH DIALYSIS CATHETER KIT 12F X 24CM (STRAIGHT) (SHORT-TERM) (DUAL
Common Device Name
CATHETER, HEMODIALYSIS, NON-IMPLANTED
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8549252
Report Number3006260740-2019-01143
Device Sequence Number16692120
Product Code MPB
UDI-Device Identifier00801741045370
UDI-Public(01)00801741045370
Combination Product (Y/N)N
Initial Reporter CountryIZ
PMA/510(K) Number
K010778
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number5553240
Device Lot NumberRECS0820
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2019
Initial Report FDA Received Date04/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1